Middlesex University

MiamiCastlegate
                Consultancy

ecelgit


eHealth 2018 Workshop

Programme

BOOKS

Goodman(2016)

Ken Goodman

Rosenmoller et al (2014)

Rosenm�ller et al (2014)

George et al., (2013)

george-book-2013 





 eHealth Workshop - 8th - 9th March 2018 

Alert Research Group

 Developments in ICT and Healthcare - Legal, Ethical & Social Aspects

Thursday 8th & Friday 9th March 2018
Middlesex University, London

Programme 



Programme Day 1 – Thursday 8th March 2018 (Relocated to Hendon Hall Hotel)

12:00-13:00

Registration, mix-and-mingle

13:00-13:05

Welcome, Prof Richard Comley, Director of Research, Middlesex University.

13:05-13:10

Workshop Introduction, Dr Carlisle George/ Dr Penny Duquenoy, Faculty of Science and Technology, Middlesex University.

13:10 -13:40

 IT, Health, ethical use of Public Health data in context of Universal Health Coverage.
Dr Joana Namorado
, European Commission
.

13:40 - 14:00

ICT and Healthcare: The Challenge for Social Theory.
Dr Malcolm Fisk, Senior Research Fellow, CCSR, De Montfort University.

14:00 - 14:20

Understanding Blockchain Technology and Applications in the Healthcare Domain.
Ms Sukhvinder Hara
, Senior Lecturer, Middlesex University.

14:20 -14:40

The General Data Protection Directive – Some Implications for the Healthcare Sector.
Dr Carlisle George, Associate Professor & Barrister, Middlesex University.

14:40- 15:00

Special  Session -  Tribute in Memory of Dr Samantha Adams (Tilburg University)

15.00-15:20

Afternoon coffee/tea break (20 mins)

15:20-15:40

Cross-Border Exchange of eHealth Data in the EU.
Dr Ioannis Komnios
,  Project Coordinator for the KONFIDO Project

15:40-16:00

Own it. Personal Data Trading as an Alternative Model
Ms Mitzi László
, Neuroscientist and Social Entrepreneur 

16:00- 16:20

SCIROCCO: Directions in Integrating Care: 12 Dimensions for Scaling-up
Ms Diane Whitehouse
, Healthcare Consultant, The Castlegate Consultancy (UK).

16:20-17:00

New Developments in Health IT - Opportunities & Challenges Ahead

Discussion/Panel Session and Roundup (40 mins)

Chair:  Prof Kenneth Goodman

17:00-19:00

An opportunity to relax or have drinks.

19:00

Dinner

 

Programme Day 2 – Friday 9th March 2018 (Middlesex University, Town Hall,  Committee Room 3)

09.00-09.05

Welcome and introduction to the day, Dr Carlisle George/ Dr Penny Duquenoy

09:05 - 09:35

Keynote: Big (Health) Data, Artificial Intelligence and Black Box Algorithms: Time for Global Standards.
Prof Kenneth Goodman
,
Institute for Bioethics and Health Policy, University of Miami, USA.  

09:35 – 10:05

Keynote: Error is more complex than Ethics. 
Prof Harold Thimbleby
,
Professor of Computer Science at Swansea University, Wales.

10:05 – 10:25

How Can We Assure the Trustworthiness of Federated Big Health Data Ecosystems?
Prof Dipak Kalra, Professor of Health Informatics, University College London. President: The European Institute for Innovation for Health Data.

10:25 - 10:45

Aggregating and Analysing Big Health Data for Policy Making.
Dr Usman Wajid
, Senior Researcher at Information Catalyst, CrowdHEALTH 

10:45 –11:00

Coffee Break  (15 mins break)

11:00 – 11:20

Promoting Health Apps or Assessing Their Quality? A Reflection on Current Attempts to Govern mHealth.

Dr Federica Lucivero, Senior Researcher in Ethics and Data, The Ethox Centre, University of Oxford.

11:20 – 11:40

The Certification of Apps and other Connected Objects.

Dr Celia Boyer, Executive Director, Health on the Net (HON) Foundation

11:40 – 12:00

Dr Emyr Wyn Jones, Summary Care Record - Clinical Lead - NHS Digital, England
Update on Progress with the National Summary Care Records Programme in England.

12:00 – 12:40

 Trust development as a basis for ethical data sharing – the EU experience.
Discussion/Panel Session (40 mins)
Chair: Dr Joana Namorado

12:40 – 13:40

Lunch (60 mins)

13:40 – 14:00

mHealth and the Management of Chronic Diseases: The Rationale for Developing a Suitable Framework

Mr. Farad Jusob, PhD Student, Middlesex University.

14:00 – 14:20

Proposing a Novel Comprehensive Information Security Framework for mHealth.
Ms Nattaruedee Vitanwattana, PhD Student, Middlesex University.

14:20 – 14:40

Building Advanced Medical Platforms: Benefits and Possible Threats for Data Storage Management.
Dr Glenford Mapp, Associate Professor, Middlesex University.

14:40 – 15:20

The future and promise of mHealth.

Discussion/Panel Session  (40 mins)

Chair: Dr Carlisle George

15:20 – 15:30:

Coffee Break (10 mins break)

15:30  - 15:55

Overview of the workshop and next steps.
Ms Diane Whitehouse

16:55 – 16:00

Thanks and Farewell  (Workshop Organisers)


Alert Research Group

Copyright � ALERT Research Group - Faculty of Science and Technology, Middlesex University, London UK